MAUDE Adverse Event Report: BARCO NV BARCO; SURGICAL DISPLAY

BARCO NV BARCO; SURGICAL DISPLAY
Model Number MDSC-8232 M3D
Medical Device Problem Codes No Display/Image (1183); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Image drops on surgical display leading to prolongation of surgical procedure and anesthesia.
 
Additional Manufacturer Narrative
The manufacturer has investigated the complaint by analyzing the log files.We conclude that the problem has been caused by a bad fiber connection cable in the installation.The problem was not caused by a malfunction of the device.

Brand Name
BARCO
Common Device Name
SURGICAL DISPLAY
Manufacturer (Section D)
BARCO NV
president kennedypark 35
kortrijk, west-vlaanderen 8500
BE  8500
Manufacturer (Section G)
FIMI SRL
via saul banfi, 1
saronno, varese 21047
IT   21047
Manufacturer Contact
lieven de wandel
president kennedypark 35
kortrijk, west-vlaanderen 8500
BE   8500
MDR Report Key20049912
Report Number3004455125-2024-00017
Device Sequence Number18142186
Product Code KQM
UDI-Device Identifier05415334026513
UDI-Public05415334026513
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDSC-8232 M3D
Device Catalogue NumberK9352185Z
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown